Alert archive / Illinois / Tornado Warnings in 2023
Tornado Warning 59, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 28, 2023, 9:10 PM CDT for Carroll County, Whiteside County, Illinois; Clinton County, Jackson County, Iowa. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2023, 9:10 PM CDT (02:10 UTC)
- Expired
- Jul 28, 2023, 9:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 55 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 9:16 PM CDT | TORNADO | 3 E Clinton, IA | A brief tornado developed in Clinton Friday evening, and crossed the Mississippi River before dissipating near Fulton. The tornado caused sporadic tree damage, including several large trees on the courthouse lawn. The tornado was captured on webcam video at th |
| Jul 28, 9:19 PM CDT | TSTM WND DMG | 2 E Clinton, IA | Reported heavy tree damage in downtown Clinton between 7th St and 10th street. Several 6 to 8 inch tree limbs down. |
| Jul 28, 9:19 PM CDT | TSTM WND DMG | Clinton, IA | Trees down throughout the city. |
| Jul 28, 9:23 PM CDT | TSTM WND DMG | Fulton, IL | Scattering of trees downed. |
| Jul 28, 9:33 PM CDT | TSTM WND DMG | 3 Ene Garden Plain, IL | 8 to 12 inch diameter tree limb down on neighbors property. Time of the event was estimated using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 7:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3767 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.0
The text
As transmitted.
689
WFUS53 KDVN 290210
TORDVN
ILC015-195-IAC045-097-290245-
/O.NEW.KDVN.TO.W.0059.230729T0210Z-230729T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
910 PM CDT Fri Jul 28 2023
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Northwestern Whiteside County in northwestern Illinois...
South central Carroll County in northwestern Illinois...
Southeastern Jackson County in east central Iowa...
Northeastern Clinton County in east central Iowa...
* Until 945 PM CDT.
* At 910 PM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from Van Buren to Elvira,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Camanche around 915 PM CDT.
Savanna, Albany, Sabula, Andover, South Sabula Lake Park, Camp
Miss-Elk-Ton, Teeds Grove and Bulgers Hollow around 920 PM CDT.
Clinton, Fulton, Garden Plain, East Clinton and Thomson around 925
PM CDT.
Wacker, Center Hill and Thomson Causeway around 930 PM CDT.
Other locations in the path of these tornadic storms include
Morrison, Argo Fay, Union Grove, Ustick, Fenton, Unionville,
Whiteside County Fairgrounds, Ideal, Morrison-Rockwood State Park,
Fairhaven, Hamilton Corners, Franklin Corners and Lyndon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4206 8990 4168 8991 4187 9044 4214 9041
TIME...MOT...LOC 0210Z 286DEG 39KT 4209 9034 4187 9036
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Speck3 follow-up statements
039
WWUS53 KDVN 290221
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
921 PM CDT Fri Jul 28 2023
ILC015-195-IAC045-097-290245-
/O.CON.KDVN.TO.W.0059.000000T0000Z-230729T0245Z/
Whiteside IL-Carroll IL-Jackson IA-Clinton IA-
921 PM CDT Fri Jul 28 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN WHITESIDE...SOUTH CENTRAL CARROLL...SOUTHEASTERN JACKSON
AND NORTHEASTERN CLINTON COUNTIES...
At 921 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Sabula to Clinton, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Fulton, Savanna, East Clinton and Thomson around 925 PM CDT.
Garden Plain and Thomson Causeway around 930 PM CDT.
Other locations in the path of these tornadic storms include Argo
Fay, Union Grove, Ustick, Fenton, Wacker, Center Hill, Ideal,
Morrison, Fairhaven, Morrison-Rockwood State Park, Unionville,
Whiteside County Fairgrounds and Franklin Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4206 8990 4168 8991 4181 9026 4211 9023
TIME...MOT...LOC 0221Z 270DEG 39KT 4206 9021 4184 9023
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Speck573
WWUS53 KDVN 290232
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
932 PM CDT Fri Jul 28 2023
IAC097-290242-
/O.CAN.KDVN.TO.W.0059.000000T0000Z-230729T0245Z/
Jackson IA-
932 PM CDT Fri Jul 28 2023
...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Illinois...and east central Iowa.
LAT...LON 4168 8991 4181 9026 4197 9024 4193 8990
TIME...MOT...LOC 0232Z 286DEG 39KT 4203 9008 4181 9010
$$
ILC015-195-IAC045-290245-
/O.CON.KDVN.TO.W.0059.000000T0000Z-230729T0245Z/
Whiteside IL-Carroll IL-Clinton IA-
932 PM CDT Fri Jul 28 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN WHITESIDE...SOUTH CENTRAL CARROLL AND EAST CENTRAL
CLINTON COUNTIES...
At 932 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Wacker to Garden Plain,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Morrison, Fenton, Whiteside County Fairgrounds, Unionville and
Morrison-Rockwood State Park around 940 PM CDT.
Other locations in the path of these tornadic storms include Lyndon,
Franklin Corners and Hamilton Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4168 8991 4181 9026 4197 9024 4193 8990
TIME...MOT...LOC 0232Z 286DEG 39KT 4203 9008 4181 9010
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Speck382
WWUS53 KDVN 290241
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
941 PM CDT Fri Jul 28 2023
IAC045-ILC015-195-290250-
/O.EXP.KDVN.TO.W.0059.000000T0000Z-230729T0245Z/
Whiteside IL-Carroll IL-Clinton IA-
941 PM CDT Fri Jul 28 2023
...THE TORNADO WARNING FOR NORTHWESTERN WHITESIDE...SOUTH CENTRAL
CARROLL AND EAST CENTRAL CLINTON COUNTIES WILL EXPIRE AT 945 PM
CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Illinois...and east central Iowa.
LAT...LON 4168 8991 4181 9026 4197 9024 4193 8990
TIME...MOT...LOC 0240Z 286DEG 39KT 4201 8998 4179 9000
$$
SpeckWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 28, 6:40 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 28, 6:40 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
640 PM CDT Fri Jul 28 2023
...AVIATION UPDATE...
.SHORT TERM...(This evening through Saturday)
Issued at 243 PM CDT Fri Jul 28 2023
A subtle boundary moving north through the area has allowed dew
points to pool into the upper 70s and lower 80s. Dew points in the
80s are very rare in the Midwest and require a boundary to produce
them.
Low end showers across north central Iowa mark the initial beginning
of what will occur late this afternoon and tonight. Storm initiation
will occur rapidly in the 4-7 PM time frame in an arc near or north
of the highway 20 corridor.
Storms will quickly grow upscale into clusters and move generally
east southeast to southeast. The energy potential built up in the
atmosphere means that damaging winds are the most likely severe
risk. Precipitation loading in the downdrafts 'may' result in wet
microbursts occurring. Locally very heavy rain will also be
possible.
While hail cannot be fully ruled out it would be a more distant
secondary risk. Boundaries produced by storms may interact on the
storm scale level and create localized areas of backed winds that
could result in a brief spin-up tornado. If this scenario would
occur, it 'may' only be identified just before a spin-up occurs.
Through midnight storms will organize into one or more clusters
across the area with a general movement to the east southeast. The 6
PM to midnight time frame is the most likely time for any severe
storms.
After midnight areal coverage of storms will decrease but there are
indications that a small cluster of storms could persist along the
cold front as it moves south into Missouri and central Illinois.
On Saturday slightly cooler and less humid conditions will be seen.
The remnants of a nocturnal storm complex from the Plains is
expected to swipe areas along and south of an Ottumwa, IA to
Galesburg, IL line during the late morning and afternoon hours. This
convection will be in a decaying stage so no severe storms are
expected but locally heavy rainfall cannot be ruled out.
.LONG TERM...(Saturday night through Friday)
Issued at 243 PM CDT Fri Jul 28 2023
Key Messages...
1) Some chances of showers and thunderstorms could linger into
Saturday night/Sunday morning, but strong/severe storms are not
expected. Otherwise, quieter and relatively cooler conditions for
Sunday and Monday.
2) A more active pattern returns for Tuesday through Friday, with
chances of showers and storms Tuesday through Thursday.
The long-term forecast period begins Saturday night, with a mid-
level shortwave traversing the forecast area. There is some
discrepancies between the global models and the CAMs Saturday
evening on the magnitude of convection and location, so we will have
to keep an eye on this time frame for additional convection.
Instability and shear appear to be modest to decent, with mixed-
layer CAPE values around 500 to 1500 J/kg and deep-layer shear
around 30 to 40 knots. We aren't outlooked for any severe weather
from SPC at the moment, but that may change. Interestingly, the
Colorado State University machine-learning severe probabilities are
indicating a very marginal threat for strong winds and large hail
across our far southern areas for Saturday. Eventually, an area of
high pressure will build into the western Great Lakes and result in
drier conditions for the remainder of the weekend. Additionally,
temperatures will be cooler this weekend compared to the last
several days, with high temperatures Sunday and Monday into the
lower 80s north to the middle 80s south.
Attention then turns to a very large upper-level anticyclone
developing over the southern CONUS Tuesday, with the upper-level
ridge axis over the Great Plains region. Much like this week, there
are questions as to how far northeast the heat dome develops, which
is depicted nicely in the WPC cluster analysis high temperature
anomalies. Looking at the deterministic and ensemble guidance it
doesn't appear as likely for the excessive heat to reach into our
region for the Tuesday through Friday as this week. NBM
probabilities of 90 degree or warmer temperatures have percentages
roughly around 30 to 50 percent. The highest probabilities appear to
be on Thursday, with some areas exceeding 50 percent for areas south
of Highway 34.
Per the global models, our region appears to be in the path of a
series of shortwaves that will translate over us Tuesday through
Thursday, so we could be dealing with periodic chances of
thunderstorms. However, timing and spatial coverage remain very
uncertain this far out. The ECMWF Extreme Forecast Index values are
somewhat benign this far out, with values on Thursday in the 0.5 to
0.7 range for CAPE-Shear values, so not particularly high. However,
these values are increasing to imply the increased potential for
stronger storms, especially since a surface cold front is progged to
sweep through per the deterministic GFS and ECMWF models.
Conditions appear to dry out in the wake of the front Friday, with a
return to relatively cooler air.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 636 PM CDT Fri Jul 28 2023
High density altitudes above 3 kft will continue through 03z/29.
SHRA/TSRA development has occurred further north than previously
thought. TSRA development is still expected to quickly grow
upscale following sunset across eastern Iowa and northern Illinois.
Outside of TSRA, VFR conditions will be seen with MVFR/IFR
conditions in and around TSRA through 12z/29. Behind the front the
possibility does exist for MVFR CIGS. After 12z/29 any MVFR
conditions will improve to VFR.
&&
.CLIMATE...
Issued at 345 AM CDT Fri Jul 28 2023
It is possible 100 degree temperatures are reached in parts of
the forecast area Friday. Here are the dates the last time the
six main climate sites reached 100 degrees:
Station Date High
------------------------------------
Burlington, IA 9/09/2013 100
Davenport, IA 7/07/2012 100
Dubuque, IA 7/25/2012 101
Iowa City, IA 9/10/2013 101
Moline, IL 7/25/2012 102
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 9 PM CDT this evening for Buchanan-Delaware-
Dubuque-Jackson.
Excessive Heat Warning until 9 PM CDT this evening for Benton-
Cedar-Clinton-Des Moines-Henry IA-Iowa-Jefferson-Johnson-
Jones-Keokuk-Lee-Linn-Louisa-Muscatine-Scott-Van Buren-
Washington.
IL...Heat Advisory until 9 PM CDT this evening for Carroll-Jo Daviess-
Stephenson.
Excessive Heat Warning until 9 PM CDT this evening for Bureau-
Hancock-Henderson-Henry IL-McDonough-Mercer-Putnam-Rock
Island-Warren-Whiteside.
MO...Excessive Heat Warning until 9 PM CDT this evening for Clark-
Scotland.
&&
SHORT TERM...08
LONG TERM...Schultz
AVIATION...08
CLIMATE...08Hazardous weather outlook, Jul 28, 4:11 AM CDT, 16 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 411 AM CDT Fri Jul 28 2023 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-290915- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 411 AM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Hot and very humid conditions continue today. Heat safety is a must if needing to be outdoors, and take frequent breaks within air conditioning. Thunderstorms are likely late this afternoon north of U.S. Highway 30 that will shift south across the region this evening into early overnight. Severe weather is probable with some of the thunderstorms, with the primary hazard being damaging winds. Brief large hail cannot be ruled out. Lightning and temporary heavy rainfall rates will accompany any storms. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Daily chances for thunderstorms exist next week, but it is too soon to determine the severe risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely late this afternoon and this evening.
In the hours before
Local storm report, Jul 28, 8:53 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
853 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM Tornado Andrew 42.15N 90.59W
07/28/2023 Jackson IA Broadcast Media
Confirmed tornado by TV6 employee crossed
Highway 61 near Andrew.
&&
HaaseLocal storm report, Jul 28, 8:55 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
855 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM Tstm Wnd Gst Freeport 42.29N 89.63W
07/28/2023 E60 MPH Stephenson IL Trained Spotter
&&Local storm report, Jul 28, 8:57 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
857 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM Tstm Wnd Gst 1 SSW Fairview 42.07N 91.34W
07/28/2023 M58 MPH Jones IA Dept of Highways
IADOT RWIS.
&&Local storm report, Jul 28, 8:59 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
859 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Tstm Wnd Gst 1 ESE Wilton 41.59N 91.01W
07/28/2023 E60 MPH Muscatine IA Trained Spotter
&&
HaaseLocal storm report, Jul 28, 9:03 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
903 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM Tstm Wnd Dmg Andrew 42.15N 90.59W
07/28/2023 Jackson IA Fire Dept/Rescue
Trees down Highway 62 in Andrew. Possible
tornado.
&&
HaaseLocal storm report, Jul 28, 9:07 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
907 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Tstm Wnd Dmg Maquoketa 42.07N 90.67W
07/28/2023 Jackson IA Trained Spotter
3 - 4 inch limbs down in City of Maquoketa.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:22 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 12 min |
| Jul 28, 7:29 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 46 min |
| Jul 28, 7:41 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 29 min |
| Jul 28, 7:48 PM CDT | Tornado Warning | DVN | Jo Daviess | 27 min |
| Jul 28, 8:09 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 51 min |
| Jul 28, 8:13 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 47 min |
| Jul 28, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Henry, Rock Island, Whiteside | 74 min |
| Jul 28, 8:32 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 43 min |
| Jul 28, 8:35 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess | 40 min |
| Jul 28, 8:45 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 60 min |
| Jul 28, 8:57 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 48 min |
| Jul 28, 9:09 PM CDT | Flash Flood Warning | DVN | Jo Daviess | 3 hr |
| Jul 28, 9:25 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Carroll, Henry, Whiteside | 80 min |
| Jul 28, 9:28 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 77 min |
| Jul 28, 11:51 PM CDT | Special Weather Statement | DVN | Henderson | 24 min |
| Jul 29, 12:10 AM CDT | Special Weather Statement | DVN | Warren | 50 min |
| Jul 29, 12:31 AM CDT | Special Weather Statement | DVN | Henderson, Warren | 44 min |
| Jul 29, 1:27 AM CDT | Special Weather Statement | DVN | McDonough | 48 min |
| Jul 28, 7:12 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 63 min |
| Jul 28, 7:27 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 63 min |
| Jul 28, 7:40 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 65 min |
| Jul 28, 7:52 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 53 min |
| Jul 28, 7:59 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jackson, Jones, Linn | 61 min |
| Jul 28, 8:08 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Linn | 67 min |
| Jul 28, 8:14 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Iowa, Johnson, Muscatine | 61 min |
| Jul 28, 9:27 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 39 min |
| Jul 28, 10:03 PM CDT | Special Weather Statement | DVN | Johnson, Washington | 42 min |
| Jul 28, 10:20 PM CDT | Special Weather Statement | DVN | Muscatine, Scott | 40 min |
| Jul 28, 11:01 PM CDT | Special Weather Statement | DVN | Louisa, Washington | 44 min |
| Jul 28, 11:18 PM CDT | Special Weather Statement | DVN | Jefferson | 42 min |
| Jul 29, 12:42 AM CDT | Special Weather Statement | DVN | Van Buren | 48 min |
| Jul 29, 1:16 AM CDT | Special Weather Statement | DVN | Lee | 44 min |
Nearby
Tornado Warnings in Illinois, 2023Tornado Warnings in Iowa, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.